# SDR SWAA2021051067872

- Difficulty date: April 14, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 47,642 hours, 31,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Bs 255
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / REPAIRED FLIGHT DECK DENTED FLOOR AT BS255; RBL4 - LBL14; WL207.54 PER SWA EA 1-A53-33179 REV 1.
